MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7310
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient was the initial reporter, so personal information was not entered.
 
Event or Problem Description
A customer received a blood glucose reading on the contour next link meter that was 100 mg/dl different than the reading obtained on the physician's meter.The specific readings were not provided.Depending on the actual results, the difference between the readings could fall in the "c" zone of the consensus error grid, making the difference clinically significant.No adverse event was alleged.The customer was advised to return the strips for evaluation.Replacement meter and test strips were sent to the customer.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key8090799
Report Number1810909-2018-00089
Device Sequence Number13784731
Product Code NBW
UDI-Device Identifier10301937310253
UDI-Public10301937310253
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2019
Device Model Number7310
Device Catalogue Number7310
Device Lot Number7MPEC32A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2018
Initial Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1